Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A simple model of the derivation of fluid mechanics from the Boltzmann equation


Author: H. P. McKean Jr.
Journal: Bull. Amer. Math. Soc. 75 (1969), 1-10
DOI: https://doi.org/10.1090/S0002-9904-1969-12128-2
MathSciNet review: 0235792
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. Carleman, Problémes mathématiques dans la théorie cinétique des gas, Almquist and Wiksell, Uppsala, 1957.
  • 2. G. W. Ford and G. E. Uhlenbeck, Lectures in statistical mechanics, Lectures in Appl. Math., vol. 1, Amer. Math. Soc., Providence, R. I., 1963. MR 151255
  • 3. H. Grad, Asymptotic theory of the Boltzmann equation, Phys. Fluids 6 (1963), 147-181. MR 155541
  • 4. D. Hilbert, Grundzüge einer abgemeinen Theorie der linearen Integralgleichungen, Chelsea, New York, 1953. MR 56184
  • 5. M. Kac, Probability and related topics in the physical sciences, Wiley, New York, 1959. MR 102849
  • 6. H. P. McKean, Jr., Chapman-Enskog-Hilbert expansion for a class of solutions of the telegraph equation, J. Math. Phys. 8 (1967), 547-552. MR 211099


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12128-2

American Mathematical Society